My daughter takes clonidine to help her sleep but i think i gave her my medicine instead witch is klonopin.should i take her to the hospital or just watch her closely.
Person's Gender: Male
Person's Age: 38
Hello,How many minutes/hours ago she took Klonopin?Does she have drowsiness, confusion, muscle weakness, lack of sleep, headache and fainting or any other sympXXXXX XXXXXke pounding heartbeats or fluttering in chest,shortness of breath?
About 20 minutes ago and no she doesnt have any of that.
Hello,Thanks for providing more information.Well you can first wait and watch to see any associated symptoms like drowsiness, confusion, muscle weakness, lack of sleep, headache and fainting or any other sympXXXXX XXXXXke pounding heartbeats or fluttering in chest,shortness of breath.If she'll not develop any symptoms then it is fine.And avoid giving her clonidine as it has moderate drug interaction with Klonopin.If possible monitor her blood pressure.And she can drink plenty of fluids and take frequent small meals.If she develops any associated symptoms then visit ER.I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.
M.D with over 30 years of experience in practice.